| Model Number |
8668 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with a loading trolley with a serial number: (b)(6) , which was used with one of three 86-series washer-disinfectors with serial numbers:(b)(6).A customer allegation was that the trolley is missing stopper.Getinge technician visited site and was informed that the trolley had been pushed onto the loader incorrectly and had fallen on the floor snapping of one of the arms on the carrier.So far, we have not been informed about any adverse consequences of reported issue, however we decided to report the issue based on the potential as the trolley falling to the ground may result in a serious injury if the situation was to reoccur.
Additional Manufacturer Narrative
On january 16, 2024 getinge became aware of an issue with a loading trolley with a serial number: (b)(6), which was used with one of three 86-series washer-disinfectors with serial numbers: waa100458, waa100472 and waa100469.As it was stated the trolley was missing stopper.Getinge technician visited site and was informed that the trolley had been pushed onto the loader incorrectly and had fallen on the floor snapping of one of the arms on the carrier.The manufacturer required a more detailed description of the problem to determine its exact root cause, but unfortunately such information was not available.Due to the lack of additional information that could help in the investigation it is impossible to determine the exact root cause.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.When the incident occurred, the washer disinfector was not directly involved and it meet its specification.The alleged issue was related with device, which was used with washer disinfector ¿transport trolley, which was directly involved and it does not meet its specification.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
Event or Problem Description
Manufacturer's reference number: (b)(4).